MathSciNet Relay Station
MathSciNet bibliographic data
MR293661 (45 #2738) 57D30
Bott, Raoul; Heitsch, James A remark on the integral cohomology of $B\Gamma \sb{q}$. Topology 11 (1972), 141–146.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement